# SDR FDEA201006021773

- Difficulty date: June 2, 2010
- Submitted: June 2, 2010
- Operation: Air carrier
- Aircraft: N925FD
- Make and model: Boeing 757204
- Aircraft serial: 27238
- Aircraft time: 54,416 hours, 19,908 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 2 SLAT COVE PANEL CORRODED AT OSS 665.5.  REMOVED CORROSION FROM COVE PNL IAW SRM 51-10-02.   BLEND OUTDIM=3.0" LX 1,0"W   X .010" D, ORIGINAL MAT'L. THICK .050, MAT'L AFTER REWORK .04" FOUND OUT OF LIMITS IAW.  SRM 57-43-01 FIG. 101 DET. VI. FABRICATED COVE PNL ON MAE TRAVELER NR T10/837840.  MINOR REPAIR.
